# SDR UALA2011041801857

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 73,461 hours, 21,221 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942722
- Part serial: 32258
- Condition: Cracked
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK SECONDARY HEAT EXCHANGER IS CRACKED OPEN ON TOP SIDE.  ACCOMPLISHED REMOVAL OF PRIMARY AND SECONDARY HEAT EXCHANGER PER MM.  REPLACED PRI & SEC HEAT XCH PER AMM DUE TO CRACKED HEAT XCHG.  RAN RT PACK, OPS CHK NORMAL
